# SDR GTIA040355

- Difficulty date: March 29, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N836NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Debonded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND MAIN C/B METALLIC PANEL RIGHT SIDE OUTBOARD HAS DISBONDED AT HATS CHANNEL, RUB STRIP, BARE METAL AT HAT SECTON STATON 1079-1117, 541-617, 826-927.  BONDED RIGHT SIDE OUTBOARD AT HAT CHANNEL.  (M)
